# SDR DL733021065

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 47,447 hours, 32,233 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Beam
- Part number: 311A11111
- Condition: Worn
- Location: Nr1 & Nr2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREAS WERE FOUND IN THE CROWN BEAM LUG BORES ON THE NR 1 AND NR 2 PYLONS.  THE WORN AREAS WERE REMOVED BY OVERSIZING   THE LUG BORES ON THE NR 1 AND NR 2 PYLON.  OVERSIZED BUSHINGS WERE INSTALLED IN THE BORES.  THE DAMAGE WAS FOUND AT HMV.
